# SDR AALA20091124TUL01

- Difficulty date: November 24, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 35,444 hours, 16,488 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT 1418 FRAME CRACKED AT LONGERON 2 RIGHT.  INSTALLED DOUBLER AT FRAME 1418 AT LONGERON 2 RIGHT PER ENGINEERING AUTHORIZATION MD80-53-008173 ISSUE DATE 11-19-09.
